# SDR DALA2018020400645

- Difficulty date: February 3, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PASSENGER CABIN FLOOR PANELS #222ARF, 222VF, 221KF, 221AF. NRC 00454: FLOOR PANELS #222ARF, 222VF, 221KF, AND 221AF WERE FABRICATED, REPLACED, AND IDENTIFIED PER B-717 SRM 53-20-50-2R-3 AND WERE INSTALLED WITH
CARD JIC 2040-0023. (LP #0410341)
